# SDR COMA0260267

- Difficulty date: April 21, 2002
- Submitted: April 24, 2002
- Operation: Air carrier
- Aircraft: N786CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7333
- Aircraft time: 6,177 hours, 5,450 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Stage of operation: CL
- Nature of condition: W, O
- Precautionary procedure: A

## Discrepancy

FLIGHT 5045 AIRCRAFT MADE UNSCHEDULED LANDING DUE TO EXT. SERVICE PANEL OPEN.INSPECTED AREA, FOUND NO DEFECTS, SECURED PANEL.
